# SDR AWXA200300977

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 44,618 hours, 20,294 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Computer
- Part number: SIC5059040107
- Part serial: C171
- Condition: False Indication
- Location: Fuel Qty
- Part time: 26,281 hours, 11,908 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR MCO RECEIVED ECAM WARNING FOR RT OUTBOARD FUEL TANK LOW TEMPERATURE, FUEL PAGE INDICATES 54 DEGREES, REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE INITIATED MEL 28-40-09, COND. 2 (TANK LO TEMP CAUTION ON ECAM). ON 08/24/2003 IN PHX MECHANIC FOUND PREVIOUS LEG FAULTS OF: LEG 1 FQIC 3QT, FLSCU1 9QJ & FLSCU2 7QJ. REMOVED AND REPLACED FUEL QUANTITY INDICATION COMPUTER (FQIC) IAW AMM 28-42-34, BITE CHECK WAS GOOD.
